Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
McPlook

Doxycycline 42 days in acne a lot worse

Recommended Posts

Hi

I have sufferred from acne pretty much consistantly since adolescence. I am now 38. My acne has always been mild/moderate and I had reached the point whereby I was just using concealer and being done with it. I saw a dermatologist last year regarding another matter and he prescribed lymocycline, salicylic acid cleanser (acnisal), and dalacin T (clindamycin phosphate). The Lymocycline initally cleared up my acne, but with use lost its effectiveness. I was also guilty of forgetting to use it on occasion, so am not sure if this effected its effectiveness, as it were. I was subsequently precribed minocycline 100mg and was changed from this to Doxycycline 100mg once a day by a dermatologist who expressed concern that my previous antibiotic could damage my liver. As detailed in topic title, I now have a lot more spots on my face than my usual few. Is this normal for the time I have been on this particular antibiotic? I have been taking it dilligently, although am not as dilligent with my acnisal & dalacin t use.

Many thanks.

Share this post


Link to post
Share on other sites
Hi

I have sufferred from acne pretty much consistantly since adolescence. I am now 38. My acne has always been mild/moderate and I had reached the point whereby I was just using concealer and being done with it. I saw a dermatologist last year regarding another matter and he prescribed lymocycline, salicylic acid cleanser (acnisal), and dalacin T (clindamycin phosphate). The Lymocycline initally cleared up my acne, but with use lost its effectiveness. I was also guilty of forgetting to use it on occasion, so am not sure if this effected its effectiveness, as it were. I was subsequently precribed minocycline 100mg and was changed from this to Doxycycline 100mg once a day by a dermatologist who expressed concern that my previous antibiotic could damage my liver. As detailed in topic title, I now have a lot more spots on my face than my usual few. Is this normal for the time I have been on this particular antibiotic? I have been taking it dilligently, although am not as dilligent with my acnisal & dalacin t use.

Many thanks.

u are getting resistant to the doxycycline (its not working). you need it changed.

same thing happened to me...

i was on minocycline, changed to doxy, still got a few acne, as opposed to none when i was on minocycline...changed it to ceftin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×